# SDR IPXA2014100684530

- Difficulty date: September 18, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 63,585 hours, 9,233 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC6762501
- Part serial: WAE049
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 3C, CHAFE DAMAGE ON UPPER T/E OF LT INBD FLAP VANE NEAR STA XIFH139 REPAIRED CHAFE DAMAGE ON LT INBD FLAP VANE IAW SRM 57-50-80, REPAIR 2.
